# SDR 2003UALA00869

- Difficulty date: November 17, 2003
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N620UA
- Make and model: Boeing 767222
- Aircraft serial: 21880
- Aircraft time: 73,501 hours, 18,885 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 202248010
- Condition: Failed
- Location: Outflow Valve
- Part time: 37,502 hours, 13,892 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO CABIN PRESSURE PROBLEMS.  AUTO PRESS MODE FAILED.  *S/D*  THE OUTFLOW DOOR DC MOTOR WAS FOUND TO FAIL WHEN EXPOSED TO COLD SOAK NOT ALLOWING THE AC MOTOR TO OPERATE.
